# SDR DXTA2013011105242

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N292QS
- Make and model: Amd FALCON2000
- Aircraft serial: 93
- Aircraft time: 11,209 hours, 6,983 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 84799031
- Part serial: 0844
- Condition: Inoperative
- Location: Mlg
- Part time: 11,209 hours, 6,982 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING THE GEAR HANDLE TO THE UP POSITION, THE GEAR DID NOT RETRACT.  IT FELT AS THOUGH THE GEAR DOORS DID NOT OPEN.  THE 3 GREEN "DOWN" LIGHTS REMAINED ON AND NONE OF THE RED "UNSAFE" LIGHTS ILLUMINATED.  THE GEAR HANDLE WAS SELECTED TO THE DOWN POSITION AND THE 3 GREEN "DOWN" LIGHTS REMAINED ON.  WE DID NOT RECEIVE ANY INDICATION OF A RED OR AMBER BRAKE LIGHT.  THERE WERE NO RED MINELCOS INDICATING AFTER SHUTDOWN. THERE WERE NO MESSAGES INDICATING ON THE NR 2 EIED. THERE WERE NO CODES DISPLAYED ON EITHER BSCU AFTER DOWNLOADING INFORMATION FROM THE ACFT COMPUTER.   TESTED RT AND LT MAIN GEAR DOOR ACTUATOR.  PROX SWITCHES WITH TEST BOX AND FOUND LT DOOR ACTUATOR SWITCH FAIL TO THE DOOR OPEN POSITION. PLACED NEW SWITCH ON ORDER.  RECIEVED NEW SWITCH.  REPLACED FAILED SWITCH WITH NEW SWITCH.  JACKED ACFT AND COMPLIED WITH 6 GEAR RETRACTIONS AND EXTENSIONS WITH NO DEFECTS NOTED, REF F2000, MM 32-31-00-860-801, 20-00-00-910-803 AND IPC 32-12-30-20.
